MAUDE Adverse Event Report: ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE

ABBOTT GMBH GLUCOSE; HEXOKINASE, GLUCOSE
Model Number 3L82-22
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased glucose result generated on the architect c4000 analyzer for one patient sample.The customer repeated the sample on another analyzer and the result was higher.The following data was provided: (b)(6) initial result = < 10 mg/dl (sodium fluoride).(b)(6) repeat result on another analyzer (ac04028) = 130 mg/dl (plasma supernatant).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased glucose results included a review of complaint activity, trending reports, device history records, labeling and field data.Return testing was not completed as returns were not available.Review of complaint and trending data did not identify any issues or trends.Review of device history records for the complaint lot did not identify any non-conformances or deviations.Labeling was reviewed and sufficiently addresses the complaint issue.A review of historical performance for reagent lot 61202uq12 was evaluated using worldwide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 61202uq12 is within the established control limits.Based on this investigation, no systemic issue or deficiency was identified for the glucose reagent lot 61202uq12.

Brand Name
GLUCOSE
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15064097
Report Number3002809144-2022-00251
Device Sequence Number14828807
Product Code CFR
UDI-Device Identifier00380740161583
UDI-Public00380740161583
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number3L82-22
Device Catalogue Number03L82-22
Device Lot Number61202UQ12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date08/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6).; ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown